# SDR SWIA202308310027

- Difficulty date: August 27, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 44,587 hours, 29,161 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Unknown
- Part number: UNKNOWN
- Condition: Uncontrollable
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM RUNAWAY IN FLIGHT. CLACKER SOUNDED, QRC  / QRH RAN TROUBLESHOOT STAB TRIM SYSTEM DUE TO STAB TRIM RUNAWAY ISSUES AT NEXT MX BASE OVERNIGHT.  REF EAML 1201099, 1201412,1201098.***** SMOD APPROVEL REQUIRED FOR RTS****MCI TYPE: TROUBLESHOOTING PRIORITY 1  (FLT 4956 FILED OPEN)AUG 28, 2023  STATION: GRI--DUE TO FDR ANALYSIS FINDING PILOT TRIM SWITCH CAUSING THE STAB TRIM RUNAWAY, REMOVED AND REPLACED PILOT TRIM SWITCH PER CRJ700 AMM 27-41-05. STAB SYSTEM OPS CHECK FAILED, WHEN ENGAGING STAB TRIM CHANNEL 1 STAB FAULT STATUS MESSAGE POPULATES. REFERENCE AML 1201412 FOR TROUBLESHOOTING AND FIX OF STAB FAULT STATUS MESSAGE. CREATED FROM FORWARD DISCREPANCY. PLEASE REFERENCE AML 1201098 FOR FDR DOWNLOAD.  PLEASE REFERENCE AML 1201099 FOR INITIAL TROUBLESHOOTING.  PLEASE REFERENCE AML 1201447 FOR REMOVAL OF TAPE FROM THE PILOT STAB TRIM SWITCH.
